# SDR DALA2017013000737

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HINGE BUSHING ON RT OUTBOARD LUG OF HORIZONTAL STABILIZER ATTACH POINT AT VERTICAL STABILIZER REAR SPAR. NEW REPAIR BUSHINGS WERE FABRICATED PER DC-9/MD80 SRM 55-02 PAR.24(C).  (LP2867305)
